# SDR RAAA98B2051

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010153
- Condition: Shorted
- Location: Nlg Downlock
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED ON CLIMBOUT DURING GEAR RETRACTION, ALL GEAR INTRANSIT LIGHTS (RED) WENT OUT MOMENTARILY THEN CAME BACK ON AND STAYED ON (GEAR HANDLE IN UP POSITION).  LDG SELECTOR TO OFF, NO CHANGE.  LDG SELECTED DOWN, 3 GREEN LIGHTS PLUS NLG INTRANSIT LIGHT ON.  LDG SELECTED UP, 3 INTRANSIT LIGHTS ON.  LDG SELECTED OFF AND MAIN LDG DROPPED OUT.  RECYCLED LDG, 3 GREEN LIGHTS PLUS NLG INTRANSIT LIGHT ON.  VERIFIED NLG DOWN AND LOCKED THROUGH VIEW PORT.  RETURNED TO ANC AND LANDED OVERWEIGHT WITHOUT INCIDENT.  REPLACED NLG DOWNLOCK SWITCH DUE SHORTED.  PERFORMED LDG RETRACTION TEST PER B727 MM 32-32-0.
